Une indicatrice de type "Ramsey" pour l'arithmétique de Peano et la formule de Paris-Harrington
Modèles de l'arithmétique : Séminaire Paris VII, Astérisque no. 73  (1980), p. 19-30
@incollection{AST_1980__73__19_0,
     author = {Lascar, Daniel},
     title = {Une indicatrice de type "Ramsey" pour l'arithm\'etique de Peano et la formule de Paris-Harrington},
     booktitle = {Mod\`eles de l'arithm\'etique : S\'eminaire Paris VII},
     editor = {McAloon Kenneth},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {73},
     year = {1980},
     pages = {19-30},
     zbl = {0458.03024},
     mrnumber = {590459},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1980__73__19_0}
}
Lascar, Daniel. Une indicatrice de type "Ramsey" pour l'arithmétique de Peano et la formule de Paris-Harrington, in Modèles de l'arithmétique : Séminaire Paris VII, Astérisque, no. 73 (1980), pp. 19-30. http://www.numdam.org/item/AST_1980__73__19_0/

[Fe] S. Feferman, Arithmetization of metamathematics in a general setting, F.M. 49. | MR 147397 | Zbl 0095.24301

[J] C. Jockusch, Ramsey's Theorem and recursion theory, JSL 37 | MR 376319 | Zbl 0262.02042

[K.S] J. Ketonen and R. Solovay, Rapidly growing Ramsey functions, à paraître. | Article | Zbl 0494.03027

[M] K. Mcaloon, Formes combinatoires du théorème d'incomplétude, Séminaire Bourbaki 1977-78, SLN | Zbl 0416.03054

[P] J. Paris, On models of arithmetic, Proceedings of the London Logic Conference, 1970, SLN. | Zbl 0236.02042

[P. bis] J. Paris, Some in dependence results for Peano arithmetic, JSL 1978. | MR 518678 | Zbl 0408.03048

[P. ter] J. Paris, A hierarchy of cuts for models of arithmetic, à paraître. | Article | Zbl 0448.03054

[P. H] J. Paris and L. Harrington, A mathematical incompleteness in Peano's arithmetic, Handbook of Mathematical Logic, North-Holland | MR 3727432

[S] R. Solovay, Fast growing Ramsey functions, manuscrit. | Zbl 0494.03027

[E. R] P. Erdös et R. Rado, Combinatorial theorems on classifications of subsets of a given set, Proc. London Math. Soc. (3) 2 (1952). | MR 65615 | Zbl 0048.28203